Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 574541, 16 pages
Research Article

Optimal Control Policies of Pests for Hybrid Dynamical Systems

1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China
2Department of Mathematics, Anshan Normal University, Anshan, Liaoning 114007, China

Received 12 May 2013; Accepted 29 July 2013

Academic Editor: Sanyi Tang

Copyright © 2013 Baolin Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baolin Kang, Mingfeng He, and Bing Liu, “Optimal Control Policies of Pests for Hybrid Dynamical Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 574541, 16 pages, 2013. doi:10.1155/2013/574541